Advanced Search
DSpace@MIT

Paley-Wiener theorems and surjectivity of invariant differential operators on symmetric spaces and Lie groups

Research and Teaching Output of the MIT Community

Show simple item record

dc.contributor.author Helgason, S.
dc.date.accessioned 2005-08-31T23:10:04Z
dc.date.available 2005-08-31T23:10:04Z
dc.date.issued 1973
dc.identifier.uri http://hdl.handle.net/1721.1/26688
dc.description First published in the Bulletin of the American Mathematical Society in Vol.79, 1973, published by the American Mathematical Society en
dc.format.extent 359628 bytes
dc.format.mimetype application/pdf
dc.language.iso en_US en
dc.publisher American Mathematical Society en
dc.subject Paley-Wiener Themorems en
dc.subject invariant differential operators en
dc.subject symmetric spaces en
dc.subject lie groups en
dc.title Paley-Wiener theorems and surjectivity of invariant differential operators on symmetric spaces and Lie groups en
dc.type Article en
dc.identifier.citation Bulletin of the American Mathematical Society 79 (1973), 129-132 en


Files in this item

Name Size Format Description
Helgason-1973-Pal ... 351.1Kb PDF

This item appears in the following Collection(s)

Show simple item record

MIT-Mirage